Connect with others who understand.

sign up log in
Resources
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
Resources
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Want To Remove My Age On The Site

Want To Remove My Age On The Site

posted November 8, 2021
A MyHeartDiseaseTeam Member

Winkey,
I don't know why they keep this medication on the market. But until enough folk have issues and the FDA gets a study going they don't take it off the market.

posted January 13
A MyHeartDiseaseTeam Member

I read on Drugs.com and several other sites that procardia bp medicine can cause a heart attack (myocardial infarction) which I did have after my dr put me on it. It is listed as one of the side effects. So I wonder why this med is still used.

posted January 3 (edited)
A MyHeartDiseaseTeam Member

I just read an article on Peoples Pharmacy on a book I bought that stated many generic drugs are not checked as often by the FDA and they may cause issues, such as diuretics and beta blockers. Pretty scary. I hope they (Government) get a handle on the medications we take. What you mentioned above is a huge fear of anyone taking blood pressure medication is the depletion of electrolytes. Our diets should encompass more potassium rich foods but alas it doesn't. Plant based diets tend to be rich in those vitamins and minerals we sorely need except for a few. Keep a good thought

posted November 17, 2021
A MyHeartDiseaseTeam Member

Go for it but In my head I am 25 yep..

posted September 20
A MyHeartDiseaseTeam Member

The last time I logged in was months ago after I shared being fitted with a pacemaker. Everything was going well until I went for my six months check up. My blood pressure was high so my doctor decided to change my blood pressure medicine. I started feeling weird, I know my body so I was trying to do was needed. With 2 weeks into it of feeling worse and loosing weight I decided to go to the emergency room. They did all kinds of tests and found out my potassium level was so low. I had dehydration, UTI, Renal insufficiency, Dehydration and Hypocalimia. The new medicine was dehydrating me more combine with my water pill that I was taking. I also loss my Primary care and they didn't gave me enough Potassium medicine until I was able to find me a new Primary. I did find one but she was not able to see me until Nov. 14. I just wanted people to know they should check how their meds will interact with a new medication. I don't understand because they have all the information in my records but this still happened. Please be aware and be safe. Best wishes on the approaching holidays.

posted November 8, 2021

Related content

View all
Heart Disease And GI Problems
A MyHeartDiseaseTeam Member asked a question 💭
CoQ10
A MyHeartDiseaseTeam Member asked a question 💭
Forgetfulness
A MyHeartDiseaseTeam Member asked a question 💭
Already a Member? Log in